Like "What happened can be really scary LadyLouAnn and I'm glad you're trying to figure out what caused the low blood sugar. Definitely ask your doctor and diabetes educator about this. Sometimes when you're more active than usual, even shopping, the physical activity will lower blood sugar levels. As you make changes to your eating habits and your blood sugar levels start to come down overall, you may need to have your medication adjusted. Stay in touch with your doctor to figure out the best steps for you. Metformin typically doesn't lower blood sugar levels right away; it works more to reduce insulin resistance in the liver. Repaglinide, however, works to increase insulin production by the pancreas, and hypoglycemia is a known possible side effect. I encourage you to call your doctor, let him know what happened, and ask to learn more about the medications, possible side effects, symptoms of low blood sugar and what you can do to prevent and treat these symptoms. As Cindy926 said, keeping a carbohydrate source with you at all times in case of a low blood sugar is a good safety step. Your doctor may have a type of carbohydrate that he wants you to use. There's a lot to learn about diabetes and I'm glad you're asking questions! ~Lynn @Glucerna"